# SDR SWAA2022031606859

- Difficulty date: September 6, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5241 · Galley Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR; PANEL 844DZ; ATTACH BRACKET CRACKED. / REMOVED AND REPLACED ATTACH BRACKET ON AFT GALLEY SERVICE DOOR PANEL 844 DZ IAW BOEING DWG 411A2119 REV E - A TAG A27572
